# SDR DALA2023062905223

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,146 hours, 25,064 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DIRTY SOCK FUME SMELL PASSING THRU 2K IN THE FLIGHT DECK. CORRECTIVE ACTION: PERFROMED GVI OF ENGINE IAW B757 FIM 21-00 TASK 301. FOUND EVIDENCE LEAKAGE AROUND 10 HEAT EXCHANGER. CLEANED OIL. R/R RECIRC FILTERS PER AMM 21-58. PERFORMED NBR 2 ENG WATER WAS PER AMDS JOB CARD. (4837584)
